Examples of pleating varieties for twice punctured tori
UNSPECIFIED. (2003) Examples of pleating varieties for twice punctured tori. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 356 (2). pp. 621-658. ISSN 0002-9947Full text not available from this repository.
We give an explicit description of some pleating varieties (sets with a fixed set of bending lines in the convex hull boundary) in the quasi-Fuchsian space of the twice punctured torus. In accordance with a conjecture of the second author, we show that their closures intersect Fuchsian space in the simplices of minima introduced by Kerckhoff. All computations are done using complex Fenchel-Nielsen coordinates for quasi-Fuchsian space referred to a maximal system of curves.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY|
|Publisher:||AMER MATHEMATICAL SOC|
|Number of Pages:||38|
|Page Range:||pp. 621-658|
Actions (login required)
Downloads per month over past year